# SDR USAA2008112492108

- Difficulty date: November 23, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 26,907 hours, 10,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 341 - MZT-PHX - EEL - CIDS EMERGENCY LIGHT OPERATIONAL TEST FAILS EMERGENCY POWER SUPPLY UNIT INITIAL LOAD ON FORWARD LEFT.  RESET EMERGENCY POWER SUPPLY UNIT FORWARD LEFT AND RIGHT.  OPERATIONAL CHECK WAS GOOD.
